Pacific Journal of Mathematics

The norm function of an algebraic field extension. II.

Harley Flanders

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 519-528.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044381

Mathematical Reviews number (MathSciNet)
MR0073584

Zentralblatt MATH identifier
0067.01901

Subjects
Primary: 09.3X

Citation

Flanders, Harley. The norm function of an algebraic field extension. II. Pacific J. Math. 5 (1955), no. 4, 519--528. https://projecteuclid.org/euclid.pjm/1103044381


Export citation

References

  • [1] A. A. Albert, Modern higher algebra, Chicago (1937).
  • [2] N. Bourbaki, Algebre, Chapitre V, Corps commutatifs, Paris (1950).
  • [3] H. Flanders, Norm functionof an algebraic field extension,Pacific J. Math. 3 (1953), 103-113.
  • [4] H. Weyl, Algebraic theory of numbers, Princeton (1940).

See also

  • I : Harley Flanders. The norm function of an algebraic field extension. Pacific Journal of Mathematics volume 3, issue 1, (1953), pp. 103-113.